# SDR 96UAL900856

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Seal
- Part number: 3051023010
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE ENGINE OIL QUANTITY DROPPED TO 1.5 GALLONS IN FLIGHT.  *S/D*  THE GEARBOX CONSTANT SPEED DRIVE SEAL WAS FOUND LEAKING.  REPLACED DRIVE SEAL, CHECKS OK.
